# SDR CALA2015031793442

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 93,304 hours, 14,790 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EICAS MSG STAB TRIM DISPLAYED & STAB TRIM LIGHT ILLUMINATED.  STABILIZER TRIM OPERATES AT ONE & HALF SPEED.  LT SAM HAS HYD SWITCH FAULT BALL.  VERIFIED FAULT IN LT SYS.  TROUBLE SHOT IAW FIM 27-48 TREE 80 9 & WDM 27-41-11.  FAULT & FAULT HISTORY FOR LT HYD BRAKE PRESS SWITCH S1 ON LT STAB TRIM CONT MODULE, NEEDS S1 PRESS SWITCH.
